The solution of the Grunbaum's conjecture is published in (see also

M. Kochol, 3-Regular non 3-edge-colorable graphs with polyhedral embeddings in orientable surfaces, in: Graph Drawing 2008, Editors: I.G. Tollis, M. Patrignani, Lecture Notes in Computer Science, Vol. 5417, Springer-Verlag, Berlin, 2009, pp. 319-323

M. Kochol, Polyhedral embeddings of snarks in orientable surfaces, Proceedings of the American Mathematical Society vol. 137 (2009), pp. 1613-1619.


Comments are limited to a maximum of 1000 characters.
More information about formatting options